Meloxicam withdrawal

Common Questions and Answers about Meloxicam withdrawal

mobic

I went to the doctor for some issues that I had been having and decided to reach out to my doctor for help getting off these bad boys. He perscribed Meloxicam to help with some the withdrawal symptons. I have to say this stuff, which is just an anit inflammatory will helps with the symptons. It eleminates the hot, flush feeling which is most annoying. It really does help. Just wondering if it's all in my head or has anyone actually heard of this? Thanks.
I am convinced that these are the symptoms of codeine/hydrocodone withdrawal. WHAT do I do about this? I can't STAND it!!! I have three children to take care of (two of them are babies). I can't take care of myself now because I am "sick" so to speak. I have been completely honest with my husband about this. He agrees that this is probably withdrawal, I need to do "cold turkey" (what choice do I have anyway?) and tough it out for the next week or so.
I have quit taking the pills many many times... the physical withdrawal from it i know ***** majorly- but have done it a dozen times. But once day 4 hits, i have no energy, i have crying spells, and i feel like i just want to die. The reason i posted this was to ask more about the mental issues that come along, and how those that are in recovery coped, dealt, what anti depressants worked... 'takingaction'- you say i am not ready. NO ONE is ready. Everyone goes through this differently.
I have fibromyalgia and have been on Lunesta, Lexapro, and Meloxicam for several months. For three days I couldn't move my head and was prescribed Metaxolone. Should I be questioning my doctor? I just see all these drug interactions and its making me extremely uncomfortable. I've been trying not to take the Lunesta but then I don't get any sleep at night and I try not to take the Meloxicam unless absolutely necessary. Any advice?
No way do I want to go back on Effexor and go through all this withdrawal again. I am feeling really fine at the moment, no withdrawal symptoms, but I have a way to go yet. I don't know what to say to you, except do you think you can ride this out, and see how you go? It could well be withdrawals. Like you, I would like to know, is there anyone who has stopped Effexor and has never had to go back on it? Keep in touch and let us know how you go.
for the last 6 years they have had me taking everything from tramadol, xanax, morphine, diladud, oxycontin, oxcycodone, codeine, oxcycodone ir, vicodin, norco, soma, flexeril, meloxicam, mobic, on top of that I used to be an alcoholic, and use illegal drugs cocaine mostly weed, and whatever else to stop the pain from the total disc replacement surgery in my back. Here is the ****** up part, I can't get off them even if I wanted to, I would be in chronic pain and I am only 37 years old.
IF you make it through the physical part of withdrawal, you will still probably relapse - maybe not right away, but in a month or six months, etc. Your head - the mental side of the battle - is very powerful, and it will continue to push you especially knowing that you can get meds. You have to cut your sources, put up roadblocks, but buying on the street makes that difficult. Second, most of us aren't able to taper without help.
I started taking tramadol about 7 months ago and I don't allow myself to take more that 4 50mg a day. I have run out between scripts and have had the withdrawal symptoms. Tingling sensations, weakness, nausea, tiredness, headaches...the list goes on. Ive become so dependant on these pills that I actually need them to cope. Tramadol helps with my depression and anxiety and gives me massive amounts of energy.
and those are just the ones I can remember off the top of my head. I have meloxicam (7.5 mg) that I take for the pain and I was taking Zonisamide (100 mg) twice daily but that is not helping me either. I am missing entire days/weeks due to this constant pain and am basically at my wits end. I have a neurologist that I have been seeing, but she seems more intent on passing me pills when I really want to try and find out what is causing this. I normally get about 2 migraines a week.
So I spent all this morning reading all of your posts on withdrawal symptoms from percs. I have been taking 5/500, prescribed 4 times a day, but in reality, it turned into about 8-10, for the past 12 months or so. I've been under the care of my family doctor and a "pain management" doctor (who actually really didn't do anything pharmaceutical for my 2 bulging discs in my lower back, that took my breath away and kept me from functioning as my job as a nurse!
Published research, cofounder 2 profess societies. On opioids for years- recently did slow withdrawal. Gabapentin,Meloxicam,Mersyndol forte, thyroxin, Vit B1,B12, Folic acid. I try to meditate & use hypnosis [my own therapy area] but pain intrudes. Daily do 1hr holosync BrainWave + meditation/hypnosis CDs. Have Pain Unit doctors. Lump at right base of skull(10yr) now very painful, harder/bigger & no longer reduced/controlled with acupuncture.
I have been on hydrocodone/apap 10/325 for about three months for surgery on my hand{carpal tunnel and Dupre's} then I was taking it for knee pain which helped. I was given Meloxicam 15 mg once a day, this has made all the difference in being able to walk again. I went off the pain meds have not een able to sleep or get to sleep since I went off the pain meds, maybe 2 or 3 hours a nite.
Even with the tramadol, I was only taking it to be able to get up and sit through school sessions so I could graduate, once a day, twice a week for a few months because my pain had quite literally become crippling and that was what it took to get me through, but withdrawal and all, I only took it on those days. And I didn't at all like doing that. Since I stopped, I've withdrawn, but I haven't craved it, or even considered taking it.
Clonidine is a BP medication (non-addictive) commonly used in opiate detox and it really helped me with the w/d's. Look up the Thomas Recipe in the health pages, it is a good comprehensive battle plan for withdrawal. HYDRATE...Hot baths with epsom salts, bananas for RLS...Vitamin B6, B12, C, D. For energy, the best is as much exercise as you can take. You won't feel like moving but it helps so much. Your natural endorphins are suppressed by the opiates and you need to restart them.
It was and is one of the hardest part of detox/withdrawal for me. If it continues...talk to your doctor...there are non addicting med out there that saved my life. Good luck and congrats again!
Also I was on Soma for a few months and had no withdrawal when I stopped. It might be different depending on how long you've been taking it. Withdrawal is different for everyone. Also Soma is a centrally-acting skeletal muscle relaxant and is used for neurological conditions.
I took a strong long-acting pain med for about a year during the worst of it, but once I felt the pain was easing up a bit I tapered off of it, then went through some mild withdrawal for a few days. Here's my issue. I've worked hard to deal with the pain issues through diet, exercise and supplements, and I now feel that I can stop taking Vicoprofen. For a couple of years I took about 8 a day, but for the last six months I take 4-5 along with the Savella and Adderall.
I found that working is the good for me right now because it helps keep my mind off when my next dose is and I don't focus as much on the symptoms of withdrawal. I had my doctor write me a new script each week instead of getting a months worth at a time and I can't fill early so that's helped with not overtaking my taper.
Hi... Please read the Post Acute Withdrawal Symptoms (PAWS) info on this site. The emotional shifts can very well last up to six months. This is normal and reading the info on PAWS will prepare you for what's coming. Many people say quitting is easy but staying clean is the hard part.
The soma I have stopped on and off and don't seem to bother me as bad, but the Vicodin has given me all the usual withdrawal symptoms. I want to be done with all these meds, but working 55 hours a week at a blue collar labor job, I'm kinda stuck !!! I know I don't take as much as others I've seen, but I can tell you the symptoms are brutal even at these low doses. If anyone has any useful advice, please help! No meds = miserable pain at work/unable to work Thanks ahead of time to any posters!
If not, what are better alternatives to the Vicoden and Percocet? We know that we will have to deal with withdrawal issues, too. Really appreciate your responses. I have a great respect for the people in this forum, as I have spent the last 2 hours reading through various discussions. Thanks!
so now I am on HYDROXYCHLOROQUINE 200MG TABS twice a day. MELOXICAM 15MG TAB one a day. For my Rheumatiod Arthritis TOPIRAMATE 200MG TAB @ NITE. To help prevent my migraines. METHOCARBAMOL 500MG 2 TIMES A DAY.SUCRALAFATE 1GM 4 TIMES A DAY. to relax my muscles. GENERALAC 10GM/15ML SOLUTION 30 CC 3 TIMES A DAY to help me go to da bathroom. PROTONIX n Sulafrate (not sure on the spellingvon that one)for my ulcer, my hair loss was really bad the FOLIC ACID has helped.....
I was dx with hypothyroidism Jan 08 after dealing with extreme fatigue, was put on 88mcg Synthroid after working with an endo and then sent to a rheumatologist who dx with fibromyalgia. Was put on Meloxicam, Soma and Elavil to help with "fibro symptoms." Starting feeling much better for about 6+ months until "crashing" with severe fatigue plus a new symptom - lacation- Dec 08. Gynocologist sent me to have MRI to look at pituitary even though prolactin levels were normal.
MedHelp Health Answers